MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAP
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer's parent reported via phone call that the customer was hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2018 blood glucose of over 600 mg/dl.The customer experienced symptoms such as pain, thirst and frequent trip to the bathroom.The customer's blood glucose reading went down to 595 mg/dl after treatment with insulin pump and manual injection.Customer's blood glucose reading went back up a few minutes after and was taken to the hospital.The customer was wearing the insulin pump during the hospitalization.Customer's parent declined high blood glucose troubleshooting.The customer¿s parent also reported that the insulin pump alarmed button error.The customer¿s blood glucose was unknown at the time of incident.Customer¿s parent stated that the insulin pump act button was hard to push.Button error troubleshooting was performed and unable to confirm if the time is advancing.The customer¿s parent was advised to have the customer discontinue use of pump and revert to back-up plan.The insulin pump is not expected to return for analysis.
 
Additional Manufacturer Narrative
Device received with all operating currents within specification and passed functional testing including the rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test, self test, unexpected restart error test and displacement test.Device passed the delivery accuracy test.Device received with intermittent buttons due to corroded keypad traces.No button error alarms noted.No traces of moisture were noted at electronic or motor assemblies per visual inspection.Device received with cracked case at the reservoir tube.Device received with minor scratched display window and case.Device received with stained end cap sticker and back address serial number label.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7282972
Report Number2032227-2018-01568
Device Sequence Number18865906
Product Code OYC
UDI-Device Identifier00613994904492
UDI-Public(01)00613994904492
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAP
Device Catalogue NumberMMT-723LNAP
Device Lot NumberA000202976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient Weight110